A 27-year-old female asked:
would low potassium cause more than just a cramp/charlie horse in one leg? on nexoum for 8 days and on lisinopril 10mg n hctz (hydrochlorothiazide) 12.5. should i worry ?
2 doctor answers • 2 doctors weighed in
Internal Medicine 55 years experience
4.8k viewsAnswered >2 years ago
Cardiology 44 years experience
4.8k viewsAnswered >2 years ago
Homer Glen, IL
A 61-year-old female asked:
For 3 days, I have had a very painful scalp, sore throat started today. Some ear pain and some jaw pain. Tylenol (acetaminophen) works on the scalp pain. Any ideas?
3 doctor answers • 4 doctors weighed in
Dentistry 36 years experience
Could be infection: Check with a dentist experienced with TMJ or bite related problems. First need to rule out any oral infections or throat infection.
5.7k viewsReviewed >2 years ago
A 60-year-old male asked:
I am a 60 year old male with average fitness. My blood pressureis 150/95 with a heart rate of 42-52. Last week, i passed out.I have some lightheadedness and I am constantly tired. Ihave had high potassium. What should I do?
4 doctor answers • 4 doctors weighed in
Cardiology 22 years experience
5.5k viewsAnswered >2 years ago
A 50-year-old female asked:
Recently found out have low potassium, added 2 banana's, orange juice and tomoato juice to diet but causing loose stools, concerned counterproductive?
1 doctor answer • 2 doctors weighed in
Internal Medicine 16 years experience
Why is it low?: Do you know why is it low?
Is it because you're on medicines that artificially lower it? There are rare genetic conditions that can lower potassium?
Or was this a random lab finding. If it was a random finding, realize potassium levels can fluctuate moment to moment. Also machines have error too. If its borderline low, don't go nuts with a high potassium diet.
If it's markedly low, talk to doc!
5.5k viewsReviewed >2 years ago
Allergic reaction our 8 year old daughter was placed on amoxicillin antibiotic by one of her doctors for 10 days for throat infection/fever. On or about the 10th day; she woke up with hives, left eye swollen shut, red marks through out her body. We took
4 doctor answers • 11 doctors weighed in
Family Medicine 44 years experience
It : It is not uncommon for people to develope allergies toward the end of a course of antibiotics. Your story is fairly typical. Your daughter has had a pretty bad allergic reaction to penicillin and should never get penicillin or Amoxicillin ever again.
5.3k viewsReviewed >2 years ago
Have had sore throat for 4 days headache runny nose chest tight ringing in ears have cough and threw up some blood unemployed no insurance
1 doctor answer • 1 doctor weighed in
Internal Medicine 57 years experience
Blood: Since there is blood go to an er. A public hospital is best if no insurance.
5.3k viewsAnswered >2 years ago
Last updated Jun 23, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.